Previous |  Up |  Next


scattered spaces; SP-scattered spaces; CB-index; sp-index; $P$-points; $P$-spaces; strong $P$-points; RG-spaces; $z$-dimension; locally finite; Lindelöf spaces; paracompact spaces; $P$-coreflection; $G_{\delta}$-topology; product spaces
The set of isolated points (resp. $P$-points) of a Tychonoff space $X$ is denoted by $\operatorname{Is}(X)$ (resp. $P(X))$. Recall that $X$ is said to be {\it scattered\/} if $\operatorname{Is}(A)\neq \varnothing $ whenever $\varnothing \neq A\subset X$. If instead we require only that $P(A)$ has nonempty interior whenever $\varnothing \neq A\subset X$, we say that $X$ is {\it SP-scattered\/}. Many theorems about scattered spaces hold or have analogs for {\it SP-scattered\/} spaces. For example, the union of a locally finite collection of SP-scattered spaces is SP-scattered. Some known theorems about Lindelöf or paracompact scattered spaces hold also in case the spaces are SP-scattered. If $X$ is a Lindelöf or a paracompact SP-scattered space, then so is its $P$-coreflection. Some results are given on when the product of two Lindelöf or paracompact spaces is Lindelöf or paracompact when at least one of the factors is SP-scattered. We relate our results to some on RG-spaces and $z$-dimension.
[A87] Alster K.: On spaces whose product with every Lindelöf space is Lindelöf. Colloq. Math. 54 (1987), 171-178. MR 0948511 | Zbl 0688.54013
[A88] Alster K.: On the class of all spaces of weight not greater than $ømega_{1}$ whose Cartesian product with every Lindelöf space is Lindelöf. Fund. Math. 129 (1988), 133-140. MR 0959437
[A06] Alster K.: On the class of $ømega_{1}$-metrizable spaces whose product with every paracompact space is paracompact. Topology Appl. 153 (2006), 2508-2517. MR 2243730 | Zbl 1101.54012
[AE72] Alster K., Engelking R.: Subparacompactness and product spaces. Bull. Acad. Polon. Acad. Sci. Sér. Math. Astronom. Phys. 20 (1972), 763-767. MR 0313992 | Zbl 0238.54018
[B76] Blair R.: Spaces in which special sets are $z$-embedded. Canad. J. Math. 28 (1976), 673-690. MR 0420542 | Zbl 0359.54009
[CN75] Comfort W.W., Negrepontis S.: Continuous Pseudometrics. Marcel Dekker, Inc., New York, 1975. MR 0410618 | Zbl 0306.54004
[E89] Engelking R.: General Topology. Heldermann Verlag, Berlin, 1989. MR 1039321 | Zbl 0684.54001
[G84] Gewand M.: The Lindelöf degree of scattered spaces and their products. J. Austral. Math. Soc. 37 (1984), 98-105. MR 0742247 | Zbl 0545.54014
[GJ76] Gillman L., Jerison M.: Rings of Continuous Functions. Springer, New York, 1976. MR 0407579 | Zbl 0327.46040
[HRW02] Henriksen M., Raphael R., Woods R.G.: A minimal regular ring extension of $C(X)$. Fund. Math. 172 (2002), 1-17. MR 1898399 | Zbl 0995.46022
[KR77] Kannan V., Rajagopalan M.: Scattered spaces II Illinois J. Math. 21 (1977), 735-751. MR 0474180
[LR81] Levy R., Rice M.: Normal $P$-spaces and the $G_{\delta}$-topology. Colloq. Math. 44 (1981), 227-240. MR 0652582 | Zbl 0496.54034
[MRW72] Mack J., Rayburn M., Woods R.G.: Local topological properties and one point extensions. Canad. J. Math. 24 (1972), 338-348. MR 0295297 | Zbl 0242.54019
[MZ05] Martinez J., Zenk E.: Dimension in algebraic frames II. Applications to frames of ideals in $C(X)$. Comment. Math. Univ. Carolin. 46 (2005), 607-636. MR 2259494 | Zbl 1121.06009
[Na70] Nagami K.: Dimension Theory. Academic Press, New York, 1970. MR 0271918 | Zbl 0224.54060
[No71] Noble N.: Products with closed projections, I. Trans. Amer. Math. Soc. 160 (1971), 169-183. MR 0283749
[PW88] Porter J., Woods R.G.: Extensions and Absolutes of Hausdorff Spaces. Springer, New York, 1988. MR 0918341 | Zbl 0652.54016
[R77] Rajagopalan M.: Scattered spaces III. J. Indian Math. Soc. 41 (1977), 405-427 (1978). MR 0515395 | Zbl 0463.54034
[RW83] Rudin M., Watson S.: Countable products of scattered paracompact spaces. Proc. Amer. Math. Soc. 89 (1983), 551-552. MR 0715885 | Zbl 0518.54021
[S59] Semadeni Z.: Sur les ensembles clairsemés. Dissertationes Math. 19 (1959). MR 0107849 | Zbl 0137.16002
[T68] Telgarsky R.: Total paracompactness and paracompact dispersed spaces. Bull. Acad. Polon. Sci. Sér. Math. Astronom. Phys. 16 (1968), 567-572. MR 0235517 | Zbl 0164.53101
[T71] Telgarsky R.: $C$-scattered and paracompact spaces. Fund. Math. 73 (1971), 59-74. MR 0295293 | Zbl 0226.54018
[T77] Telgarsky R.: Review of KR77, MR0474180 (57 #13830).
Partner of
EuDML logo